# SDR AWXA9500621

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C9 INSPECTION, FOUND FLOOR BEAM UPPER SURFACE CORRODED BEYOND LIMITS AT FASTENER HOLES, STATION 957 LBL 29.  INSTALLED ANGLE REPAIR PER SRM 53-30-51.  (M)
